# SDR SWI2024F01266

- Difficulty date: August 13, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,167 hours, 40,057 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, FS333.00, IS CRACKED BETWEEN STGR1L & 3L. (MARKED IN RED)  (C-CHECK RO 10/26/2024) (FILED CLOSED)REMOVED AND INSTALLED NEW FRAME SECTOR AT FS333 BETWEEN STGR 1L AND STGR 3L IAW ALL STEPS OF REO 601R-53-21-3695 REV--, DATED 2024-08-22, CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. NO LEAKS NOTED.
